# SDR AALA20180310004

- Difficulty date: March 9, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 24,488 hours, 9,609 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 8137
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. STABILIZER OUT OF TRIM LIGHT ILLUMINATED AT 4000 FT. NO ELECTRICAL TRIM AVAILABLE WITH AUTO PILOT ON OR OFF.  MANUAL TRIM WORKED USING HANDLE. EMERGENCY DECLARED, AIRCRAFT RETURNED TO DFW. AIRCRAFT LANDED OVERWEIGHT AND WITHOUT INCIDENT. REPLACED STABILIZER TRIM MOTOR AS PER AMM 27-41-71
